Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 20, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 9, 2008, 6:05 PM CDT for Iowa County, Iowa. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2008, 6:05 PM CDT (23:05 UTC)
- Expired
- Jun 9, 2008, 11:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Iowa County, IA
The radar
The Quad Cities radar (KDVN), 128 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDVN 092309 FFWDVN IAC095-100500- /O.NEW.KDVN.FF.W.0020.080609T2305Z-080610T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 605 PM CDT MON JUN 9 2008 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * FLASH FLOOD WARNING FOR... IOWA COUNTY IN EAST CENTRAL IOWA... THIS INCLUDES THE CITY OF MARENGO... * UNTIL MIDNIGHT CDT * AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VICTOR... LADORA...CONROY AND AMANA THUNDERSTORMS HAVE BEEN REPEATEDLY MOVING OVER NORTHERN AND CENTRAL PORTIONS OF IOWA COUNTY SINCE 4 PM THIS AFTERNOON. ONE TO TWO INCHES OF RAIN HAS ALREADY FALLEN OVER THE NORTHERN AND CENTRAL PORTIONS OF IOWA COUNTY THIS AFTERNOON...AND AN ADDITIONAL INCH IS POSSIBLE. LAT...LON 4186 9230 4182 9184 4152 9183 4151 9229 TIME...MOT...LOC 2305Z 180DEG 0KT 4169 9212 $$ LE
1 follow-up statement
000 WGUS73 KDVN 100415 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1114 PM CDT MON JUN 9 2008 IAC095-100424- /O.CAN.KDVN.FF.W.0020.000000T0000Z-080610T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ IOWA IA- 1114 PM CDT MON JUN 9 2008 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR IOWA COUNTY... THUNDERSTORMS HAVE MOVED WELL SOUTH OF THE AREA...ENDING THE IMMEDIATE FLASH FLOOD THREAT. THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED. LAT...LON 4186 9230 4182 9184 4152 9183 4151 9229 TIME...MOT...LOC 0414Z 180DEG 0KT 4169 9212 $$ LRE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:05 PM CDT, 3 hours earlier.
Area forecast discussion, Jun 9, 3:05 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 305 PM CDT MON JUN 9 2008 .SYNOPSIS... HIGH PRESSURE WILL MOVE ACROSS THE REGION TONIGHT AND TUESDAY ALLOWING A BRIEF LULL IN THE ACTIVE WEATHER PATTERN. YET ANOTHER POWERFUL STORM SYSTEM WILL AFFECT THE AREA THE SECOND HALF OF THE WEEK. THIS STORM SYSTEM IS EXPECTED TO BRING ANOTHER ROUND OF SIGNIFICANT RAINFALL TO THE MIDWEST. && .SHORT TERM...TONIGHT AND TUESDAY... CURRENT PRECIP IS SLOWLY MOVING OUT OF THE AREA. PRECIP TO LINGER INTO THE EVENING OVER ABOUT THE EASTERN THIRD TO 40 PERCENT OF THE CWFA. HIGH PRESSURE THEN QUICKLY MOVES INTO THE AREA PROVIDING A QUIET LATE NIGHT AND TUESDAY MORNING. CLEARING SKIES AND WET GROUND MAY ALLOW FOR SOME PATCHY FOG TO DEVELOP IN LOW LYING AREAS. HOWEVER...DEW POINTS ARE ALSO DROPPING SO THAT WOULD BE A NEGATIVE FACTOR FOR FOG DEVELOPMENT. THE QUESTION THEN TURNS TO TUESDAY AFTERNOON. THERE IS WEAK WAA THAT WILL OCCUR THAT MIGHT BE ENOUGH TO ALLOW SOME ISOLATED SHRA/TSRA TO DEVELOP. NOT SURE IF THIS WILL OCCUR BUT WILL THROUGH IN SOME ISOLATED SHRA/TSRA FOR AREAS NORTH OF HIGHWAY 30 FOR TUESDAY. ..08.. .LONG TERM... TUE NIGHT THROUGH WED NIGHT...AS WEST-TO-EAST ORIENTED SFC FRONT ALIGNED UNDER FLATTENING OUT MEAN LAYER FLOW PATTERN STARTS TO MIGRATE NORTH TOWARD THE MN/IA BORDER TUE EVENING...THINK MOST OF ANY PRECIP IN VCNTY WILL LIFT OUT NORTHWEST OF THE DVN CWA WITH IT... BUT WILL KEEP SLIGHT CHC POPS IN THE FAR NORTH. THEN THROUGH WED NIGHT...WILL SIDE WITH THE BRAND NEW 12Z HIRES ECMWF SOLUTION WHICH HAS SHOWN THE MOST RUN-TO-RUN CONSISTENCY...BUT THE 12Z GFS NOT ALL THAT DIFFERENT. THESE AGREED UPON SOLUTIONS SUGGEST THAT AS NEXT LARGE UPSTREAM CUT-OFF UPPER LOW ROLLS OVER THE NORTHERN ROCKIES... DIFFLUENT SOUTHWEST UPPER FLOW ON ITS SOUTHEAST FLANK RE-ENERGIZES WED AND INTO WED NIGHT WITH MCS/S FORMATION OVER THE NORTHERN PLAINS AND INTO NORTHWEST IA AND MN. POTENTIAL FOR SOME OF THIS ACTIVITY TO BLEED INTO THE RECENTLY HARD HIT NORTHWEST THIRD OF THE DVN CWA WED NIGHT...BUT AS IT PROPAGATES EAST OF BETTER SUPPORT/LLJ...HOPEFULLY IT WILL BE IN A DECAYING OR AT LEAST WEAKENING STAGE. THE 12Z UKMET IS THE MOST BULLISH WITH SFC FRONT FURTHER SOUTH AND THUS HEAVY MCS ACTIVITY MAKING INTO THE NORTHWEST THIRD OF THE DVN CWA WED NIGHT WITH INITIATION MUCH CLOSER IN CENTRAL INTO NORTHEAST IA...BUT WILL THROW THAT MODEL OUT FOR NOW. SOUTHWESTERLY FLOW STORM TRACK AND SFC FRONT FOCAL POINT UNFORTUNATELY APPEAR TO SET UP FROM SOUTHWEST TO NORTHEAST ACRS THE DVN CWA THU INTO AT LEAST FRI MORNING...WITH THIS TIME PERIOD LOOKING LIKE THE NEXT MAIN HEAVY RAIN AND SEVERE THUNDERSTORM THREAT WINDOW. LONG RANGE INDICATORS SUGGEST THE POTENTIAL OF WIDESPREAD 1 INCH RAINS AND LOCALLY HIGHER UP TO 3 INCHES BY FRI MORNING...WHICH COULD BE DISASTROUS TO ONGOING MAJOR TO RECORD FLOODING SITUATIONS. THE NEW EURO IS STILL HANGING UP THE BOUNDARY LONGER FRI INTO FRI EVENING FOR CONTINUED STORM/POSSIBLE HEAVY RAIN THREAT DURING THIS PERIOD WHICH WOULD BE A WORST CASE SCENARIO FOR EXTENDED PERIODS OF RAINFALL AND IMPACT ON FLOODING/RIVER LEVELS... WHILE THE GFS IS MORE PROGRESSIVE WITH PRECIP EXITING THE AREA AS THE DAY PROGRESSES/MUCH LIKE TODAY/. WILL HOPE FOR THE GFS SOLUTION TO PAN OUT...BUT THIS END OF WEEK PERIOD WILL HAVE TO BE WATCHED LIKE A HAWK DURING TIME WHEN MANY RIVERS EXPECTED TO CREST. AS SHORT WAVE TROF MIGRATES AND DIGS ACRS THE EASTERN GRT LKS... MEDIUM RANGE ENSEMBLES SUGGEST RESULTANT FLATTENING OUT FLOW TO BE MAINLY A DRY ONE FOR THE LOCAL AREA OVER THE WEEKEND...WITH SMALLER IMPULSES DROPPING ACRS THE NORTH TO BE WATCHED...ESPECIALLY ON CURRENTLY PROGGED TO DIG ACRS THE SOUTHWEST GRT LKS BY SUNDAY NIGHT. NO REAL ORGANIZED OR STRONG GULF FEED TO FUEL MORE HEAVY RAIN WITH THIS DISTURBANCE INDICATED FOR NOW WHICH MAY BE A SAVIOR. FLOW MAY AMPLIFY TO THE NORTHWEST INTO EARLY NEXT WEEK...BRINGING THE POSSIBILITY FOR ADDITIONAL VORTS EMBEDDED IN THIS FLOW FOR MINOR PRECIP CHANCES THRU TUE...BUT AGAIN NO REAL GULF FEED TO BE ANYTHING MAJOR THE WAY IT LOOKS AT THIS POINT. ..12.. && .AVIATION... LINGERING PRECIP EXPECTED FOR THE EVENING BUT SHOULD NOT AFFECT ANY TAF SITES. VFR WX THEN EXPECTED OVERNIGHT INTO TUESDAY MORNING. HAVE NOT INCLUDED ANY FOG IN THE 18Z TAFS. HOWEVER...CLEARING SKIES AND MOIST GROUND COULD POTENTIALLY RESULT IN SOME 3-5SM VSBYS LATE TONIGHT AND EARLY TUESDAY MORNING. WAA ALOFT MAY OR MAY NOT RESULT IN ISOLD CONVECTION DEVELOPING TUESDAY AFTERNOON. ..08.. && .HYDROLOGY... VERY BUSY TODAY...HYDRO-WISE. RECORD TO NEAR RECORD FLOODING IS EXPECTED AT MANY LOCATIONS IN OUR REGION...THE LATEST OF WHICH IS THE IOWA RIVER IN THE IOWA CITY AREA. FLOOD WARNINGS ARE IN EFFECT FOR ALL OF OUR RIVERS IN EASTERN IA...AND NORTHWESTERN IL. IN MOST LOCATIONS...AT LEAST MODERATE FLOODING IS EXPECTED. ONE RELATED CONCERN IS THE FORECAST ACCURACY WITH RECORD OR NEAR RECORD FLOODING. SINCE WE USE STAGE-DISCHARGE RELATIONSHIPS TO FORECAST THE RIVERS...THESE RELATIONSHIPS BECOME UNCERTAIN AT HIGH STAGES BECAUSE...BY DEFINITION...THESE STAGES HAVE EITHER NEVER BEEN SEEN OR HAVE NOT BEEN SEEN IN A LONG TIME. WE ARE WORKING WITH THE U.S. GEOLOGICAL SURVEY...AND THE U.S. ARMY CORPS OF ENGINEERS...TO COLLABORATE ON THESE STAGE-DISCHARGE RELATIONSHIPS. MORE RAIN IS EXPECTED LATER THIS WEEK. IF THIS RAIN MATERIALIZES THEN IT WOULD EITHER ADD TO THE CREST...OR PROLONG THE FLOODING. ..JAZ.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 08/12/JAZ
Hazardous weather outlook, Jun 9, 4:57 AM CDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 457 AM CDT MON JUN 9 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-101000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 457 AM CDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH SATURDAY. SEVERE THUNDERSTORMS AND HEAVY RAIN ARE POSSIBLE ESPECIALLY THURSDAY NIGHT AND FRIDAY. MINOR TO MAJOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER AND MANY EASTERN IOWA AND NORTHWEST ILLINOIS TRIBUTARY RIVERS. DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HAASE
In the hours before
Local storm report, Jun 9, 1:56 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
156 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM FLASH FLOOD 3 N BETTENDORF 41.61N 90.48W
06/08/2008 SCOTT IA FIRE DEPT/RESCUE
CROW CREEK BANKFULL AND SPILLING OUT OF ITS BANKS.
CORRECTED FOR LOCATION.
&&
ANDYELocal storm report, Jun 9, 2:15 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
215 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 AM HEAVY RAIN GERMAN VALLEY 42.22N 89.48W
06/09/2008 M1.72 INCH STEPHENSON IL TRAINED SPOTTER
24 HOUR TOTAL.
0623 AM HEAVY RAIN EDGEWOOD 42.64N 91.40W
06/09/2008 M3.10 INCH DELAWARE IA TRAINED SPOTTER
24 HOUR TOTAL.
0640 AM HEAVY RAIN DUBUQUE 42.50N 90.69W
06/09/2008 M2.91 INCH DUBUQUE IA TRAINED SPOTTER
24 HOUR TOTAL.
0736 AM HEAVY RAIN VICTOR 41.73N 92.29W
06/09/2008 M2.20 INCH IOWA IA TRAINED SPOTTER
TOTAL RAINFALL SINCE YESTERDAY OF 2.20 INCHES.
0909 AM HEAVY RAIN 5 E CANTRIL 40.64N 91.97W
06/09/2008 M1.70 INCH VAN BUREN IA TRAINED SPOTTER
RAINFALL DURING PAST 12 HOURS. STILL RAINING.
0924 AM FLOOD INDEPENDENCE 42.47N 91.89W
06/09/2008 BUCHANAN IA EMERGENCY MNGR
WAPSIPINICON RIVER ALONG COUNTY ROAD V62 2 MILES WEST OF
LITTLETOWN IS ABOUT TO BE FLOODED OVER. WATER IS RISING
AT ABOUT 6 INCHES PER HOUR AT THIS TIME. BRIDGE ON
HIGHWAY 150 ON THE SOUTH SIDE OF INDEPENDENCE HAS BEEN
CLOSED DUE TO RISING WATER ON THE WAPSIPINICON RIVER.
&&
14Special weather statement, Jun 9, 4:44 PM CDT, 1 hour 21 minutes before
IAZ051-063-092230-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
444 PM CDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 530 PM CDT FOR THE FOLLOWING
COUNTIES...
IN IOWA
BENTON AND IOWA
INCLUDING THE FOLLOWING LOCATIONS
AMANA...ATKINS...BELLE PLAINE...BLAIRSTOWN...CONROY...
KEYSTONE...LADORA...LUZERNE...MARENGO...NEWHALL...NORWAY...
SHELLSBURG...VAN HORNE AND WILLIAMSBURG
AT 442 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 2 MILES NORTHWEST OF LADORA...OR ABOUT 7 MILES WEST OF
MARENGO...MOVING EAST AT 26 MPH. THIS STORM IS LIKELY PRODUCING
HAIL UP TO A HALF INCH IN DIAMETER...HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
MANY LOCATIONS IN THIS AREA CANNOT TAKE MUCH RAINFALL...AND THERE
MAY BE SOME LOCALIZED FLOODING OF LOW LYING AREAS AS THIS
THUNDERSTORM MOVES THROUGH THE AREA.
LELocal storm report, Jun 9, 4:58 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
458 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL LADORA 41.76N 92.19W
06/09/2008 E0.75 INCH IOWA IA BROADCAST MEDIA
DIME HAIL REPORTED BY PUBLIC.
&&
LESpecial weather statement, Jun 9, 5:27 PM CDT, 38 minutes before
IAZ051-052-063-064-092315-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
527 PM CDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 615 PM CDT FOR THE FOLLOWING
COUNTIES...
IN IOWA
BENTON...LINN...IOWA AND JOHNSON
INCLUDING THE FOLLOWING LOCATIONS
AMANA...ATKINS...BERTRAM...CEDAR RAPIDS...CONROY...CORALVILLE...
ELY...FAIRFAX...HIAWATHA...HILLS...IOWA CITY...LISBON...
MARION...MOUNT VERNON...NEWHALL...NORTH LIBERTY...NORWAY...
OAKDALE...OXFORD...PALO...ROBINS...SHELLSBURG...SHUEYVILLE...
SOLON...SPRINGVILLE...SWISHER...TIFFIN...TODDVILLE...UNIVERSITY
HEIGHTS...WALFORD...WHITTIER AND WILLIAMSBURG
AT 523 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A FEW
THUNDERSTORMS 4 MILES EAST OF CONROY...OR ABOUT 9 MILES SOUTHEAST OF
MARENGO...MOVING EAST AT 21 MPH. THESE STORMS MAY BE PRODUCING HALF
INCH SIZE HAIL AND FREQUENT DANGEROUS LIGHTNING.
DUE TO THE ALREADY SATURATED CONDITION OF LOCAL SOILS...RAIN WITH
THESE STORMS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS
THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY
ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD
WATERS.
LELocal storm report, Jun 9, 5:44 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
544 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND GST CEDAR RAPIDS 41.97N 91.67W
06/09/2008 E50 MPH LINN IA TRAINED SPOTTER
WIND GUSTS ESTIMATED TO BE AROUND 50 MPH ON THE NORTHWEST
SIDE OF CEDAR RAPIDS.
&&
14The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:15 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 60 min |
| Jun 8, 7:22 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Iowa, Jefferson, Johnson, Keokuk, Lee and 3 more | 53 min |
| Jun 8, 7:33 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 57 min |
| Jun 8, 8:08 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Des Moines, Henry, Johnson, Lee and 4 more | 67 min |
| Jun 8, 8:38 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Johnson, Jones, Linn | 67 min |
| Jun 8, 8:52 PM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Scott | 4 hr |
| Jun 8, 9:03 PM CDT | Flash Flood Warning | DVN | Linn | 4 hr |
| Jun 8, 9:04 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Muscatine, Scott | 56 min |
| Jun 9, 3:22 PM CDT | River Flood Warning | DVN | Lee, Van Buren | 23 days |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.